Browse Health
Anesthesiologist (pain control), Pain Management Specialist
28 years of experience
Video profile
Accepting new patients

Patient Reviews ? Write a Review

Overall Rating:
1.5
  • Currently 1.5 of 4 stars
Total Ratings

10

Total Reviews

5

Ratings
4 stars
3 stars
2 stars
1 star
Ease of Appointment:
  • Currently 2.7777777777778 of 4 stars
Promptness:
  • Currently 2 of 4 stars
Courteous Staff:
  • Currently 2.3333333333333 of 4 stars
Accurate Diagnosis:
  • Currently 1.4444444444444 of 4 stars
Bedside Manner:
  • Currently 1.2222222222222 of 4 stars
Spends Time with Me:
  • Currently 1.875 of 4 stars
Follows Up After Visit:
  • Currently 1.25 of 4 stars
Average Wait: 37 minutes
Some ratings provided by DrScore.
  • Currently 1 of 4 stars
 |  Mr.  |  show details
Dec 11th, 2014

Cortisone, cortisone and more cortisone! Come one, come all cortisone is the cure all for what ever is causing you pain. Let me share my experience. I have a connective tissue disease that makes my tissues very fragile and wound healing very poor. It has also caused me to tear many, many structures inside my body leading to surgical repair. Cortisone is known to make skin fragile as well and can bring wound healing to a stand still. In my case it was like adding gasoline to a fire. I saw him for hip pain and even knowing my history with the fragile tissues and many surgical incisions opening up from the sutures pulling thru the skin and me being left with open gaping wounds to slowly heal in over time his answer was a cortisone injection for the hip. I am glad I declined, come to find out I had avascular necrosis of the hip, part of the hip joint was dead and other parts dying (very painful). Two things are well known to cause avascular necrosis, alcohol abuse and steroids. Given the fact I almost never drink this was not a factor in my cause. However, over the years Dr.'s were quick to inject different inflamed parts of my body with cortisone repeadily and prescribe medrol dose packs which is also a steriod. In all probability repeated cortisone exposure was what lead to my hip joint bone death and hip replacement at age 41. Way to go Doc, you were prepared to inject me with the very thing that caused my hip joint to die. By the way cortisone is contra-indicated for the treatment of avascular necrosis. I had seen him previously for back pain and underwent epidural steroid injections for that. Never once did he ask just how much exposure to steroids I had up to that point, he really should have. This physician is suppose to have extensive training in this area, why doesn't he excercise that advanced training??? Did he miss those classes of knowing who is and IS NOT a good candidate to undergo these injections? All I saw was a series of bad decisions on his end, he was careless, wreckless & negligent in not gathering medical history regarding prior cortisone exposure and in my opinion a fool wielding a syringe! I don't think he fully understands just how dangerous this stuff he is injecting can be and fails to consider the cumulative effect with significant exposure. If your someone looking to set up an appointment with him I can tell you right now what your treatment is going to be...... It begins in C and ends in E, you fill in the rest. By the way, it appears I that the same condition that took that caused the hip joint to die is now in the other hip, I don't expect to get very much more time out of it. I would highly suggest you think, think, think about the risk associated with cortisone, especially if your receiving it on a on-going basis. I hope sharing my experience helps someone else. Dr. Laughlin, I told you what I had was no simple busitis, that it was more involved than that. You didn't listen and frankly you earned yourself this review. Sorry if you find it harsh. If you even follow your reviews you may want to try and make some improvements, other reviews I have read are not so good either, your not fairing out so well and there is a reason for that!

  • Currently 1 of 4 stars
 |  show details
Apr 1st, 2014

"To the sadistic minded helplessness is always an invitation to cruelty"

Mark as Helpful  | 1 person found this helpful Report Abuse
  • Currently 1 of 4 stars
 |  Laughlin Review  |  show details
Apr 26th, 2013

Dr. Laughlin needs to improve his inter-personal skills and bed side manners.

Mark as Helpful  | 2 people found this helpful Report Abuse
  • Currently 2 of 4 stars
 |  Hippocratic Oath  |  show details
by Sammy G on Feb 18th, 2013

Thomas P. Laughlin doesn't follow the Hippocratic Oath.

Mark as Helpful  | 3 people found this helpful Report Abuse
  • Currently 1 of 4 stars
 |  Poor interpersonal skills.  |  show details
Feb 6th, 2013

Dr. Laughlin is too emotional during my visits. I wouldn't recommend him.

Mark as Helpful  | 2 people found this helpful Report Abuse